MathSciNet Relay Station
MathSciNet bibliographic data
MR920166 (89h:46044) 46E35 (41A15 46M35)
DeVore, Ronald A.; Popov, Vasil A. Interpolation of Besov spaces. Trans. Amer. Math. Soc. 305 (1988), no. 1, 397–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement